Alert archive / South Carolina / Lake Wind Advisories in 2011

Lake Wind Advisory 2, NWS Charleston, SC

January 9, 2011Berkeley County, South Carolina

NWS Charleston, SC issued this lake wind advisory at Jan 9, 2011, 1:18 AM EST for Berkeley County, South Carolina. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Jan 9, 2011, 1:18 AM EST (06:18 UTC)
Expired
Jan 9, 2011, 4:33 AM EST
In force
3 hr
Issued by
NWS Charleston, SC

County Berkeley County, SC

The radar

The Charleston,SC radar (KCLX), 118 km from the middle of the area, began a volume at 06:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 6.3 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2011-01-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2011-01-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2296 m above ground
0-6 km bulk shear
87 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

826 
WWUS72 KCHS 090618
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
118 AM EST SUN JAN 9 2011


SCZ045-091000-
/O.NEW.KCHS.LW.Y.0002.110109T0618Z-110109T1000Z/
INLAND BERKELEY-
INCLUDING THE CITY OF...MONCKS CORNER
118 AM EST SUN JAN 9 2011

...LAKE WIND ADVISORY IN EFFECT UNTIL 5 AM EST EARLY THIS
MORNING...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A LAKE WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EST EARLY THIS MORNING. 

* TIMING: THROUGH EARLY THIS MORNING.

* WINDS: NORTH WINDS AROUND 20 KNOTS...WITH GUSTS NEAR 25 KNOTS.

* WAVES: 1 TO 2 FEET...HIGHEST ON THE SOUTH END.

* IMPACTS: THE COMBINATION OF INCREASING WINDS AND WAVES WILL MAKE
  CONDITIONS DIFFICULT FOR SMALL CRAFT ON THE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS SHOULD USE EXTRA CAUTION ON LAKE MOULTRIE THROUGH EARLY
THIS MORNING...ESPECIALLY ON THE OPEN LAKE WATERS. STRONG WINDS
MAY LEAD TO LARGE WAVES WHICH CAN CAPSIZE BOATS.

&&

$$
1 follow-up statement
445 
WWUS72 KCHS 090933
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
433 AM EST SUN JAN 9 2011

SCZ045-091045-
/O.CAN.KCHS.LW.Y.0002.000000T0000Z-110109T1000Z/
INLAND BERKELEY-
INCLUDING THE CITY OF...MONCKS CORNER
433 AM EST SUN JAN 9 2011

...LAKE WIND ADVISORY IS CANCELLED FOR LAKE MOULTRIE...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE LAKE
WIND ADVISORY. 

$$

33

What forecasters said that day

The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this lake wind advisory went out at Jan 9, 12:45 AM EST, 33 minutes earlier.

Area forecast discussion, Jan 9, 12:45 AM EST, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
1245 AM EST SUN JAN 9 2011

.SYNOPSIS...
HIGH PRESSURE WILL BUILD INTO THE REGION FROM THE NORTHWEST
THROUGH SUNDAY. HIGH PRESSURE WILL THEN RETREAT...AS A SERIES OF
LOW PRESSURE SYSTEMS PASS SOUTH AND EAST OF THE REGION MONDAY
THROUGH TUESDAY. HIGH PRESSURE WILL BUILD INTO THE REGION MIDWEEK
INTO NEXT WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
A DRY COLD FRONT WILL DROP ACROSS THE AREA THROUGH THE EARLY
OVERNIGHT HOURS...WITH HIGH PRESSURE THEN BUILDING INTO THE REGION
FROM THE NORTHWEST.

A SURGE OF COLD AIR ADVECTION WILL DEVELOP IN WAKE OF THE
FRONT...WITH SURFACE WINDS TURNING NORTHERLY. THE STRONG
ADVECTION WILL CAUSE TEMPERATURES TO PLUMMET DURING THE EARLY
MORNING HOURS...WHILE SURFACE DEW POINTS FALL WELL INTO THE TEENS.
TEMPERATURES ARE EXPECTED TO REACH LOWS IN THE LOWER TO MID 20S
ACROSS INLAND AREAS. EVEN THE BEACHES WILL EXPERIENCE LOWS AROUND
30...AS COASTAL AREAS TYPICALLY EXPERIENCE THEIR LOWEST
TEMPERATURES IN COLD ADVECTION PATTERNS. THESE COLD TEMPERATURES
COMBINED WITH THE COUPLED NORTHERLY FLOW WILL RESULT IN WIND CHILL
VALUES IN THE MID TO UPPER TEENS ACROSS MOST AREAS TOWARD
DAYBREAK.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH TUESDAY/...
FORECAST ATTENTION FOCUSES ON WINTER WEATHER EVENT EXPECTED SUNDAY
NIGHT INTO MONDAY. SUNDAY...TEMPERATURES WILL STRUGGLE TO CLIMB
BEYOND THE LOWER TO MID 40S AS MID/HIGH LEVEL CLOUDS THICKEN.
THEN...PRECIPITATION WILL ARRIVE SUNDAY NIGHT. 12Z MODELS CONTINUE
TO DISAGREE CONCERNING THE ARRIVAL TIME OF PRECIPITATION...WITH THE
GFS MAINTAINING DRY AIR/DELAYING THE ARRIVAL OF DEEP MOISTURE...
WHILE THE NAM OFFERS A FASTER SOLUTION. GIVEN A STRONG LOW LEVEL JET
SURGING NORTH FROM THE GULF OF MEXICO CONTRIBUTING TO IMPRESSIVE
ISENTROPIC ASCENT/MOISTURE ADVECTION...AND GIVEN UPPER LEVEL
DIVERGENCE DEVELOPING OVER THE REGION...THIS FORECAST LEANS TOWARD
THE FASTER NAM.

THUS...SLIGHT CHANCE POPS LATE SUNDAY EVENING WILL RAMP UP TO
LIKELY/CATEGORICAL POPS MOST AREAS OVERNIGHT. PRECIPITATION WILL
BEGIN AS RAIN MIXED WITH SLEET SOUTH OF I-16 AND ALONG THE IMMEDIATE
COAST...THEN WILL TRANSITION TO ALL RAIN IN THIS AREA MONDAY
MORNING. IN PARTICULAR...MODELS DEPICT PARALLEL/ONSHORE
FLOW...SUGGESTING THAT PRECIP WILL FALL MAINLY AS RAIN AT THE COAST
THROUGHOUT THE EVENING. FARTHER NORTH/WEST...MODEL SOUNDINGS SUGGEST
THE POTENTIAL FOR PRECIPITATION TO BEGIN AS A MIX OF SNOW...SLEET
AND FREEZING RAIN/FREEZING DRIZZLE...WITH PRECIPITATION
TYPE/INTENSITY MODULATED BY CONVECTION GIVEN STRONG/FOCUSED
FRONTOGENESIS AND DECREASING STATIC/INERTIAL STABILITY REVEALED
WITHIN CROSS SECTIONS. IN SHORT...WHEN CONVECTION IS NOT OCCURRING
DRIER MID LEVEL AIR COULD TRANSLATE TO LIGHT FREEZING
PRECIPITATION...WHILE CONVECTIVE PRECIPITATION SHOULD FALL AS
SNOW/SLEET.

MEANWHILE...WARM ADVECTION WILL END THE POTENTIAL FOR ANY SNOW/SLEET
MONDAY MORNING. AGAIN...MODELS DIFFER REGARDING TIMING...WITH THE
NAM MAINTAINING COLDER AIR/FROZEN PRECIPITATION FOR SEVERAL HOURS
LONGER THEN THE GFS...AND THIS FORECAST REFLECTS ONGOING PRECIP TYPE
UNCERTAINTY LATE SUNDAY NIGHT INTO MONDAY MORNING. IN EITHER
CASE...AT SOME POINT LATE NIGHT OR MONDAY MORNING ANY FROZEN
PRECIPITATION WILL MELT WITHIN WARM AIR ALOFT...THEN ATTENTION TURNS
TO SURFACE TEMPERATURES. WHILE PRECIPITATION WILL TRANSITION TO RAIN
S/E SECTIONS...LIGHT FREEZING RAIN/FREEZING DRIZZLE COULD PERSIST
INLAND THROUGH MIDDAY...AND FREEZING RAIN CANNOT BE RULED OUT FAR
INLAND EVEN MONDAY AFTERNOON IF THE HIGH PRESSURE N/NE OF THE REGION
CONTINUES TO REPLENISH COLD AIR AT THE SURFACE.

AS OF SATURDAY AFTERNOON...THE POTENTIAL FOR WARNING CRITERIA
SNOW/ICE ACCUMULATIONS REMAINS WELL BELOW 50 PERCENT...TOO LOW TO
JUSTIFY A WINTER STORM WATCH. HOWEVER...HAZARDOUS TRAVEL CONDITIONS
FEATURING ICY BRIDGES/OVERPASSES COULD STILL DEVELOP AT MANY
LOCATIONS NORTH OF I-16 AND AWAY FROM THE IMMEDIATE COAST LATE
SUNDAY NIGHT INTO MONDAY MORNING. WELL INLAND...SNOW ACCUMULATIONS
AROUND AN INCH...ICE ACCUMULATIONS AS HIGH AS 0.10-0.15 INCH AND
TEMPS STRUGGLING TO RISE ABOVE FREEZING WILL CREATE THE MOST
PERSISTENT TRAVEL PROBLEMS. WINTER WEATHER ADVISORIES WILL
EVENTUALLY BE REQUIRED FOR MANY LOCATIONS.

MONDAY NIGHT...PERSISTENT LOW LEVEL MOISTURE COULD SUPPORT A BIT OF
LIGHT RAIN/DRIZZLE. CANNOT RULE OUT TEMPS NEAR FREEZING/POCKETS OF
FREEZING PRECIP WELL INLAND...BUT TEMPS WILL MORE LIKELY REMAIN JUST
ABOVE FREEZING INLAND THROUGH THE NIGHT.

TUESDAY...DOWNSLOPE FLOW SHOULD SUPPORT DECREASING CLOUDS...WITH
TEMPS RANGING FROM THE LOWER 40S WELL INLAND TO THE LOWER 50S FAR
SOUTH.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
COLD HIGH PRESSURE WILL SLOWLY BUILD IN STARTING TUE NIGHT AND
CONTINUING THROUGH FRIDAY...WHICH WILL MAINTAIN THE STEADY STREAM OF
COLD AIR ADVECTION WHICH WILL KEEP TEMPS WELL BELOW NORMAL THROUGH
THE END OF THE WEEK. SKIES WILL GENERALLY RUN MOSTLY CLEAR...BUT
EVEN THE DAYTIME SUN WILL NOT BE ENOUGH TO BRING MAX TEMPS OUT OF
THE MID 40S TO NEAR 50 DEGREES THROUGH THE WEEK. LOWS WILL MAINLY
RUN IN THE MID-UPR 20S WELL INLAND TO THE UPR 30S AND LWR 40S ALONG
THE COAST.

&&

.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
OTHER THAN INCREASING CIRRUS THIS MORNING AND AFTERNOON...
VFR CONDITIONS EXPECTED THROUGH SUNDAY EVENING AT BOTH KCHS AND
KSAV. WINDS WILL SURGE UP BRIEFLY AT KCHS THROUGH AS THE LEADING
EDGE OF STRONGER LOW LEVEL COLD ADVECTION MOVES THROUGH. WINDS
SHOULD SETTLE BACK DOWN TO 10 KTS OR LESS BY 08Z THIS MORNING. NOT
SEEING ANY STRONGER GUSTS AT THIS TIME UPSTREAM OF KSAV. AS THE
SURFACE LOW MOVES INTO THE NORTHERN GULF OF MEXICO TONIGHT...EXPECT
MOISTURE TO INCREASE AND CIGS TO LOWER. MAY SEE SOME LIGHT PRECIP
BY 06Z MONDAY ESPECIALLY AT KSAV...BUT HAVE LEFT IT OUT FOR NOW
DUE TO UNCERTAINTY IN TIMING AND DEPTH OF THE MOISTURE RETURN.

EXTENDED AVIATION OUTLOOK...VFR THROUGH SUNDAY NIGHT. MVFR/IFR OR
EVEN LIFR CONDITIONS EXPECTED MONDAY THROUGH EARLY TUESDAY. VFR
WEATHER WILL RETURN LATER TUESDAY AND WEDNESDAY. WIND SHEAR WILL
BE CAUSE FOR CONCERN MONDAY AND MONDAY NIGHT...AS LOW PRESSURE
IMPACTS THE REGION.

&&

.MARINE...
LOW PRESSURE OFF THE NEW ENGLAND COAST WILL CONTINUE TO LIFT
NORTHEAST AWAY FROM THE REGION. MEANWHILE...A DRY COLD FRONT WILL
MOVE ACROSS THE AREA THROUGH THE EARLY OVERNIGHT HOURS...WITH HIGH
PRESSURE THEN BUILDING INTO THE REGION FROM THE NORTHWEST. ANOTHER
ROUND OF COLD AIR ADVECTION WILL DEVELOP IN WAKE OF THE COLD
FRONT...WITH THE SURFACE PRESSURE GRADIENT THEN EXPECTED TO
GRADUALLY DIMINISH TOWARD DAYBREAK. THE SMALL CRAFT ADVISORY HAS
BEEN ALLOWED TO EXPIRE IN THE CHARLESTON HARBOR...BUT EXPECT MARGINAL
ADVISORY CONDITIONS TO PERSIST OUT TOWARD 20 NM IN THE SOUTH CAROLINA
NEAR SHORE WATERS AND IN THE OUTER GEORGIA WATERS WHERE MIXING
PROFILES ARE BEST.

ELEVATED WINDS/SEAS...SUFFICIENT FOR A MORNING SCA ACROSS
AMZ374...WILL TEMPORARILY RELAX SUNDAY AFTERNOON/EVENING. THEN...A
SURFACE TROUGH WILL DEVELOP OVER THE COASTAL WATERS AND THE
GRADIENT WILL TIGHTEN SUNDAY NIGHT INTO TUESDAY. DEPENDING ON THE
TRACK OF SURFACE LOWS DURING THIS PERIOD...SCA CONDITIONS OR EVEN
GALES COULD DEVELOP ON TH COASTAL WATERS. IN THE WAKE OF DEPARTING
LOW PRESSURE TUESDAY...A STRONG HIGH PRESSURE SYSTEM WILL WILL
BUILD E FROM THE PLAINS. COLD AIR ADVECTION IN WAKE OF THE
DEPARTING LOW WILL LIKELY PRODUCE SCA CONDITIONS THROUGH MID WEEK.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 5 AM EST EARLY THIS MORNING FOR
     AMZ350-352.
     SMALL CRAFT ADVISORY UNTIL 11 AM EST THIS MORNING FOR AMZ374.

&&
Hazardous weather outlook, Jan 8, 10:37 PM EST, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CHARLESTON SC
1037 PM EST SAT JAN 8 2011

GAZ087-088-099>101-114>116-118-137-138-SCZ040-042>045-047>052-091000-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-ALLENDALE-HAMPTON-
INLAND COLLETON-DORCHESTER-INLAND BERKELEY-INLAND JASPER-BEAUFORT-
COASTAL COLLETON-CHARLESTON-COASTAL JASPER-TIDAL BERKELEY-
1037 PM EST SAT JAN 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

WINTER WEATHER...LOW PRESSURE WILL IMPACT THE AREA SUNDAY NIGHT
THROUGH MONDAY. FREEZING RAIN...SNOW AND SLEET COULD OCCUR AT MANY
LOCATIONS NORTH OF INTERSTATE 16 AND WEST OF HIGHWAY 17 LATE SUNDAY
NIGHT INTO AT LEAST MONDAY MORNING. FREEZING RAIN COULD PERSIST
WELL INLAND...MAINLY NORTH AND WEST OF ROUTE 301...INTO MONDAY
AFTERNOON. ALTHOUGH HEAVY SNOW AND ICE STORM CONDITIONS ARE NOT
EXPECTED...LIGHT ACCUMULATIONS OF SNOW AND FREEZING RAIN COULD
PRODUCE HAZARDOUS TRAVEL CONDITIONS...AND WINTER WEATHER
ADVISORIES WILL EVENTUALLY BE REQUIRED. IF YOU PLAN TO TRAVEL
ACROSS SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA...YOU ARE
URGED TO FOLLOW THE LATEST FORECASTS FROM THE NATIONAL WEATHER
SERVICE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

GAZ117-119-139>141-091000-
COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-INLAND MCINTOSH-
COASTAL MCINTOSH-
1037 PM EST SAT JAN 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ330-350-352-354-374-091000-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
1037 PM EST SAT JAN 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

MARINE WEATHER...LOW PRESSURE WILL IMPACT THE COASTAL WATERS EARLY
NEXT WEEK. DEPENDING UPON THE STRENGTH OF THE LOW AND THE RESULTING
STRONG PRESSURE GRADIENT BETWEEN THE LOW AND AN INLAND AREA OF HIGH
PRESSURE...GALE FORCE WINDS ARE POSSIBLE. GALE WATCHES AND/OR
WARNINGS COULD BE REQUIRED AT A LATER TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jan 8, 7:28 PM EST, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
728 PM EST SAT JAN 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0136 PM     NON-TSTM WND DMG 3 N MOUNT PLEASANT      32.84N 79.86W
01/08/2011                   CHARLESTON         SC   NWS EMPLOYEE

            A LARGE LIMB AND SMALL TREE BLOWN DOWN ALONG LONG POINT
            ROAD. STREET SIGN BLOWN DOWN NEAR THE INTERSECTION OF
            INTERSTATE 526 AND CLEMENTS FERRY ROAD.

&&

JHP
Local storm report, Jan 8, 7:32 PM EST, 5 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON SC
732 PM EST SAT JAN 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1236 PM     NON-TSTM WND DMG 3 N MOUNT PLEASANT      32.84N 79.86W
01/08/2011                   CHARLESTON         SC   NWS EMPLOYEE

            A LARGE LIMB AND SMALL TREE BLOWN DOWN ALONG LONG POINT
            ROAD. STREET SIGN BLOWN DOWN NEAR THE INTERSECTION OF
            INTERSTATE 526 AND CLEMENTS FERRY ROAD.

&&

JHP

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 9, 4:30 AM ESTWinter Storm WatchCHSAllendale, Berkeley, Colleton, Dorchester, Hampton12 hr
Jan 9, 4:30 AM ESTWinter Weather AdvisoryCHSAllendale, Berkeley, Colleton, Dorchester, Hampton55 hr
Jan 9, 4:01 PM ESTWinter Storm WarningCHSAllendale, Berkeley, Colleton, Dorchester, Hampton30 hr

Nearby

Lake Wind Advisories in South Carolina, 2011Every lake wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.